Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Thrombin deficiency, bruising on body. Taking warfarin. Blood test done. Causes for bruising?

I am a 49 year old woman who has been diagnosed with thrombine deficiency 3, I have been on 15 miligrams of wareifin for several months,I just had my blood work done again just a few days ago, and they kept me at yhe same dosage, but for over a week now i just come up with horrible bruises from barely being touched or bumped,could there be another reason for this other than being to much warrafin?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Hematologist 's  Response
Hi madam
Are you monitoring your PT and INR regularly. Is it in the target range around 3 or higher?.If it is on higher side, then you could have all these symptoms Please let us know.please meet your doctor urgently.Take care.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor